# SDR GR4R201610290005

- Difficulty date: October 29, 2016
- Submitted: October 29, 2016
- Operation: Air carrier
- Filed by: Gulfstream Services Corporation, repair station GR4R216M
- Aircraft: N502QS
- Make and model: Gulstm GV
- Aircraft serial: 601
- Aircraft time: 14,740 hours, 5,457 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 1159B5147318
- Condition: Corroded
- Location: Fuselage
- Part time: 14,740 hours, 5,457 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAMES AT FS 632.00, 684.00 AND 707.00 UNDER WING TO BODY FAIRING 196AB HAS EXTENSIVE CORROSION.
